Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Convergence of linear and nonlinear Padé approximants from series of orthogonal polynomials


Authors: D. S. Lubinsky and A. Sidi
Journal: Trans. Amer. Math. Soc. 278 (1983), 333-345
MSC: Primary 41A21; Secondary 30E10
MathSciNet review: 697078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Analogues of the Nuttall-Pommerenke theorem and Wallin-type theorems for classical Padé approximants, are proved for linear and nonlinear Padé approximants formed from series of orthogonal polynomials, corresponding to a distribution $ d\alpha (x)$ with at most finitely many sign changes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A21, 30E10

Retrieve articles in all journals with MSC: 41A21, 30E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0697078-1
PII: S 0002-9947(1983)0697078-1
Article copyright: © Copyright 1983 American Mathematical Society